Acta Physica Sinica
Citation Search Quick Search

ISSN 1000-3290
CN 11-1958/O4
Semimonthly
About
   » About APS
   » Editorial Board
   » SCI IF
   » Staff
   » Contact
Browse APS
   » Accepts
   » In Press
   » Current Issue
   » Past Issues
   » View by Fields
   » Top Downloaded
   » Sci Top Cited
Authors
   » Submit an Article
   » Manuscript Tracking
   » Call for Papers
   » Scope
   » Instruction for Authors
   » Copyright Agreement
   » Templates
   » Author FAQs
   » PACS
Referees
   » Review Policy
   » Referee Login
   » Referee FAQs
   » Editor in Chief Login
   » Office Login
Links
   »
Other articles related with "02.30.Mv":
10301 Tang Na, Yang Xue-Ying, Song Lin, Zhang Juan, Li Xiao-Lin, Zhou Zhi-Kun, Shi Yu-Ren
  Gap solitons and their stabilities in a quasi one-dimensional Bose-Einstein condensate under three-body interaction
    Acta Physica Sinica   2020 Vol.69 (1): 10301-010301 [Abstract] (74) [HTML 1 KB] [PDF 3225 KB] (54)
70202 Yu Bo, He Qiu-Yan, Yuan Xiao
  Scaling fractal-lattice franctance approximation circuits of arbitrary order and irregular lattice type scaling equation
    Acta Physica Sinica   2018 Vol.67 (7): 70202-070202 [Abstract] (355) [HTML 1 KB] [PDF 598 KB] (202)
110204 Lou Zhi-Mei, Mei Feng-Xiang, Chen Zi-Dong
  The first-order approximate Lie symmetries and approximate conserved quantities of the weak nonlinear coupled two-dimensional anisotropic harmonic oscillator
    Acta Physica Sinica   2012 Vol.61 (11): 110204-110204 [Abstract] (1884) [HTML 1 KB] [PDF 247 KB] (761)
80203 Wu Li-Meng,Ni Ming-Kang
  Internal layer solution of singularly perturbed optimal control problem
    Acta Physica Sinica   2012 Vol.61 (8): 80203-080203 [Abstract] (1834) [HTML 1 KB] [PDF 285 KB] (780)
80204 Lin Wan-Tao,Chen Li-Hua,Ouyang Cheng,Mo Jia-Qi
  Asymptotic solving method of soliton for El Niño/La Niña-southern oscillation nonlinear disturbed model
    Acta Physica Sinica   2012 Vol.61 (8): 80204-080204 [Abstract] (1713) [HTML 1 KB] [PDF 269 KB] (650)
74207 Zhao Ting-Yu,Liu Qin-Xiao,Yu Fei-Hong
  The point spread function analysis in a wavefront coding system based on stationary phase method
    Acta Physica Sinica   2012 Vol.61 (7): 74207-074207 [Abstract] (2289) [HTML 1 KB] [PDF 804 KB] (756)
30202 Ouyang Cheng, Yao Jing Sun, Wen Zhao-Hui, Mo Jia-Qi
  Constructing path curve for a class of generalized phase tracks of canard system
    Acta Physica Sinica   2012 Vol.61 (3): 30202-030202 [Abstract] (1239) [HTML 1 KB] [PDF 354 KB] (359)
30203 Cao Xiao-Qun, Song Jun-Qiang, Zhang Wei-Min, Zhao Jun, Zhu Xiao-Qian
  The modified variational iteration method for air-sea coupled dynamical system
    Acta Physica Sinica   2012 Vol.61 (3): 30203-030203 [Abstract] (1483) [HTML 1 KB] [PDF 236 KB] (581)
50203 Shi Lan-Fang, Ouyang Cheng, Chen Li-Hua, Mo Jia-Qi
  Solving method of a class of reactive diffusion model for atmospheric plasmas
    Acta Physica Sinica   2012 Vol.61 (5): 50203-050203 [Abstract] (1721) [HTML 1 KB] [PDF 250 KB] (519)
20202 Xu Yong-Hong, Yao Jing-Sun, Mo Jia-Qi
  Solving method of solitary wave for (3+1) - dimensional burgers disturbed system
    Acta Physica Sinica   2012 Vol.61 (2): 20202-020202 [Abstract] (1156) [HTML 1 KB] [PDF 233 KB] (507)
20203 Wu Qin-Kuan
  Variational iteration solution method of soliton for a class of nonlinear disturbed Burgers equation
    Acta Physica Sinica   2012 Vol.61 (2): 20203-020203 [Abstract] (1351) [HTML 1 KB] [PDF 239 KB] (539)
110205 Shi Lan-Fang, Zhou Xian-Chun, Mo Jia-Qi
  Asymptotic solution for fractal soliton of disturbed Nizhnik-Novikov-Veselov system
    Acta Physica Sinica   2011 Vol.60 (11): 110205-110205 [Abstract] (1508) [HTML 0 KB] [PDF 1109 KB] (763)
110207 Zhou Xian-Chun, Lin Wan-Tao, Lin Yi-Hua, Yao Jing-Sun, Mo Jia-Qi
  A method of solving a class of disturbed Lorenz system
    Acta Physica Sinica   2011 Vol.60 (11): 110207-110207 [Abstract] (1717) [HTML 0 KB] [PDF 1281 KB] (802)
100201 Xu Hui, Chen Li-Hua, Mo Jia-Qi
  Matched asymptotic solution to a class of singularly perturbed thin plate bending problem
    Acta Physica Sinica   2011 Vol.60 (10): 100201-100201 [Abstract] (4054) [HTML 0 KB] [PDF 1077 KB] (1206)
90203 Mo Jia-Qi
  Travelling wave solution of disturbed Vakhnenko equation for physical model
    Acta Physica Sinica   2011 Vol.60 (9): 90203-090203 [Abstract] (3452) [HTML 1 KB] [PDF 1117 KB] (574)
80202 Mo Jia-Qi, Lin Wan-Tao, Lin Yi-Hua
  Asymptotic solution to the delay sea-sir oscillator for El Niño/La Niña-southern oscillation mechnism
    Acta Physica Sinica   2011 Vol.60 (8): 80202-080202 [Abstract] (1285) [HTML 0 KB] [PDF 1136 KB] (664)
68802 Wu Qin-Kuan
  Approximate solution of homotopic mapping for nonlinear vibration problem of transmission line
    Acta Physica Sinica   2011 Vol.60 (6): 68802-068802 [Abstract] (3230) [HTML 0 KB] [PDF 1078 KB] (883)
50203 Wang Na, Ni Ming-Kang
  Model solution of perturbed delays in classical physics
    Acta Physica Sinica   2011 Vol.60 (5): 50203-050203 [Abstract] (3677) [HTML 0 KB] [PDF 1145 KB] (1114)
50204 Mo Jia-Qi, Cheng Rong-Jun, Ge Hong-Xia
  Travelling wave solution of the weakly nonlinear evolution equation with control term
    Acta Physica Sinica   2011 Vol.60 (5): 50204-050204 [Abstract] (3456) [HTML 0 KB] [PDF 1114 KB] (856)
40203 Mo Jia-Qi, Cheng Rong-Jun, Ge Hong-Xia
  Approximate solution for a class of relative rotation nonlinear dynamic model
    Acta Physica Sinica   2011 Vol.60 (4): 40203-040203 [Abstract] (3741) [HTML 0 KB] [PDF 1088 KB] (1006)
30203 Mo Jia-Qi
  The solution for a class of nonlinear solitary waves in dusty plasma
    Acta Physica Sinica   2011 Vol.60 (3): 30203-030203 [Abstract] (3821) [HTML 0 KB] [PDF 1092 KB] (1119)
30204 Zhu Min, Lin Wan-Tao, Lin Yi-Hua, Mo Jia-Qi
  Perturbed solution for a class of ENSOdelayed sea-air oscillator
    Acta Physica Sinica   2011 Vol.60 (3): 30204-030204 [Abstract] (3317) [HTML 0 KB] [PDF 1109 KB] (803)
10201 Xie Feng, Lin Yi-Hua, Lin Wan-Tao, Mo Jia-Qi
  The solutions for disturbed El Ni o/La Ni a-southern oscillation model
    Acta Physica Sinica   2011 Vol.60 (1): 10201-010201 [Abstract] (3008) [HTML 1 KB] [PDF 607 KB] (1264)
8311 Wen Zhao-Hui, Mo Jia-Qi
  Solitary wave series solution for generalized (3+1)-dimensional nonlinear Burgers system
    Acta Physica Sinica   2010 Vol.59 (12): 8311-8315 [Abstract] (3489) [HTML 0 KB] [PDF 709 KB] (1689)
6707 Mo Jia-Qi, Lin Yi-Hua, Lin Wan-Tao
  Approximate solution of sea-air oscillator for El Ni?o-southern oscillation model
    Acta Physica Sinica   2010 Vol.59 (10): 6707-6711 [Abstract] (3037) [HTML 0 KB] [PDF 458 KB] (1493)
6764 Lou Zhi-Mei
  Approximate Lie symmetries and approximate invariants of the orbit differential equation for perturbed Kepler system
    Acta Physica Sinica   2010 Vol.59 (10): 6764-6769 [Abstract] (2749) [HTML 0 KB] [PDF 473 KB] (684)
5190 Mo Jia-Qi, Yao Jing-Sun
  Approximate solution of 2-soliton for generalized disturbed mKdV coupled system
    Acta Physica Sinica   2010 Vol.59 (8): 5190-5193 [Abstract] (3725) [HTML 0 KB] [PDF 379 KB] (1151)
4403 Mo Jia-Qi, Liu Shu-De, Tang Rong-Rong
  Shock position for a class of Robin problems of singularly perturbed nonlinear equation
    Acta Physica Sinica   2010 Vol.59 (7): 4403-4408 [Abstract] (2729) [HTML 0 KB] [PDF 475 KB] (943)
4409 Chen Huai-Jun, Mo Jia-Qi
  Singularly perturbed nonlinear reaction diffusion problem with two parameters
    Acta Physica Sinica   2010 Vol.59 (7): 4409-4412 [Abstract] (2647) [HTML 0 KB] [PDF 389 KB] (720)
2919 Mo Jia-Qi, Chen Xian-Feng
  Approximate analytic solution of solitary wave for a class of nonlinear disturbed Nizhnik-Novikov-Veselov system
    Acta Physica Sinica   2010 Vol.59 (5): 2919-2923 [Abstract] (3039) [HTML 0 KB] [PDF 348 KB] (761)
First page | Prev page | Next page | Last pagePage 1 of 2, 56 records
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn